$0.00
FREE SHIPPING OVER $99*

Sudafed PE Night 24

  Product ID: 75132

SELECT A PRESCRIPTION
IMPORTANT NOTE: A VALID AUSTRALIAN PRESCRIPTION IS REQUIRED TO BE SENT BY POST BEFORE THIS ITEM CAN BE SHIPPED LEARN MORE
PRIVATE PRESCRIPTION PRICE
N/A
Add to cart Add to cart
DISCOUNTED PBS PRICE
N/A
Add to cart
CONCESSION PBS PRICE
N/A
Add to cart
SAFETY NET PRICE
N/A
Add to cart
FOR MORE INFORMATION ON PRESCRIPTIONS CLASSIFICATIONS CLICK HERE

S8 Note - This prescription item is Schedule 8 and can only be supplied on a script from a registered doctor in Queensland. Any prescriptions from any other state cannot be filled and will be returned in the mail

Product Name
Product Name
Product Name
Product Name
Sudafed PE Night 24

Sudafed PE Night 24

Product ID: 75132
$10.00
QTY
Add to cart
IMPORTANT NOTICE:
Add to cart
PLEASE READ THE CONDITIONS BELOW AND CHECK THE BOX TO ENABLE PURCHASE OF THIS PRODUCT.

Pharmacist Only Medicine

This product is a Pharmacist Only Medicine and requires pharmacist advice before we can dispatch this product. You must first place the order and then contact our pharmacists within 48 hours on 1300 367 283. The pharmacist will determine if this product is appropriate for you and if so, approve the order. In the event that you do not do this, the product will be deleted from your order and the balance of your order will be dispatched. This is not required if you have a doctor's prescription.

 

General Information

Sudafed PE Phenylephrine Night relieves nasal & sinus congestion, pressure and pain, allowing restful sleep.

Warnings

Do not use:
- if you have taken paracetamol
- if you have taken anti-histamines
- if you need to drive a car
- if you need to operate machinery
- for children under 12 years

CAUTION

Keep out of reach of children
If symptoms persists, see your doctor
Do not use if perforated section is broken or missing or if tablet foil is broken

Ingredients

Each tablet contains Phenylephrine Hydrochloride 5 mg, Paracetamol 500 mg, Chlorpheniramine Maleate 2 mg

Directions

Who can use Sudafed PE: Adults, Children 12 years and over
How many: 2 tablets
How often: Every 4 to 6 hours in the evening as necessary
Maximum in a day: 8 tablets in 24 hours
When to stop: Adults: after a few days
Children: 48 hours, except on medical advice
  • bvseo_sdk, net_sdk, 3.2.0.0
  • CLOUD, getReviews, 0ms
  • REVIEWS, PRODUCT
  • bvseo-msg: The resource to the URL or file is currently unavailable.;